Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Reducing the codimension of Kähler immersions

Author: H. Jacobowitz
Journal: Proc. Amer. Math. Soc. 78 (1980), 453-454
MSC: Primary 53B35; Secondary 53C42
MathSciNet review: 553395
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The codimension of an immersion of a Kähler manifold may be reduced if there is a holomorphic vector field normal to the manifold.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53B35, 53C42

Retrieve articles in all journals with MSC: 53B35, 53C42

Additional Information

PII: S 0002-9939(1980)0553395-X
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia